Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 43, Number 1

All articles in this issue are freely accessible.

Postulates for abelian groups and fields in terms of non-associative operations
B. A. Bernstein.
Trans. Amer. Math. Soc. 43 (1938), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501932
The Stieltjes transform
D. V. Widder.
Trans. Amer. Math. Soc. 43 (1938), 7-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501933
Analytical groups
Garrett Birkhoff.
Trans. Amer. Math. Soc. 43 (1938), 61-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501934
On an approximate functional equation of Paley
W. C. Randels.
Trans. Amer. Math. Soc. 43 (1938), 102-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501935
On the solutions of quasi-linear elliptic partial differential equations
Charles B. Morrey.
Trans. Amer. Math. Soc. 43 (1938), 126-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501936